# SDR REXA201100301

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 24,414 hours, 21,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 HAS CORROSION AROUND NUT PLATE HOLES BETWEEN FS 621 AND FS 574.  REPAIRED IAW BOMBARDIER REO 601R-53-61-3780.
